61
TITLE: On the application of special functions to non-linear and unsteady stability: (Part II) - Solution in terms of Bessel and hypergeometric functions  Full Text
AUTHORS: Campos, LMBC ; Azinheira, JRC ;
SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, VOLUME: 14, ISSUE: 2, PUBLISHED: 2003
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
62
TITLE: On Alfven waves convected by a radial flow in a non-uniform magnetic field  Full Text
AUTHORS: Campos, LMBC ; Gil, PJS ;
SOURCE: WAVE MOTION, VOLUME: 36, ISSUE: 3, PUBLISHED: 2002
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
63
TITLE: On the critical layer of Alfven waves in the solar wind
AUTHORS: Campos, LMBC ; Isaeva, NL;
SOURCE: Euroconference/IAU Colloquium 188 on Magnetic Coupling of the Solar Atmosphere in SOLMAG 2002: PROCEEDINGS OF THE MAGNETIC COUPLING OF THE SOLAR ATMOSPHERE EUROCONFERENCE AND IAU COLLOQUIUM 188, VOLUME: 505, ISSUE: 505, PUBLISHED: 2002
INDEXED IN: Scopus WOS
IN MY: ORCID
64
TITLE: On the effects of viscosity and anisotropic resistivity on solar atmospheric heating
AUTHORS: Campos, LMBC ; Mendes, RM;
SOURCE: Euroconference/IAU Colloquium 188 on Magnetic Coupling of the Solar Atmosphere in SOLMAG 2002: PROCEEDINGS OF THE MAGNETIC COUPLING OF THE SOLAR ATMOSPHERE EUROCONFERENCE AND IAU COLLOQUIUM 188, VOLUME: 505, ISSUE: 505, PUBLISHED: 2002
INDEXED IN: Scopus WOS
IN MY: ORCID
65
TITLE: On three-dimensional magnetosonic waves in an isothermal atmosphere with a horizontal magnetic field
AUTHORS: Campos, LMBC ; Saldanha, RL; Isaeva, NL;
SOURCE: JOURNAL OF PLASMA PHYSICS, VOLUME: 68, ISSUE: 5, PUBLISHED: 2002
INDEXED IN: Scopus WOS
IN MY: ORCID
66
TITLE: On some solutions of the extended confluent hypergeometric differential equation  Full Text
AUTHORS: Campos, LMBC ;
SOURCE: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, VOLUME: 137, ISSUE: 1, PUBLISHED: 2001
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
67
TITLE: On the convection of sound in inverse catenoidal nozzles  Full Text
AUTHORS: Campos, LMBC ; Lau, FJP ;
SOURCE: JOURNAL OF SOUND AND VIBRATION, VOLUME: 244, ISSUE: 2, PUBLISHED: 2001
INDEXED IN: Scopus WOS
IN MY: ORCID
68
TITLE: On the derivation of asymptotic expansions for special functions from the corresponding differential equations  Full Text
AUTHORS: Campos, LMBC ;
SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, VOLUME: 12, ISSUE: 3, PUBLISHED: 2001
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
69
TITLE: On the extended hypergeometric equation and functions of arbitrary degree  Full Text
AUTHORS: Campos, LMBC ;
SOURCE: INTEGRAL TRANSFORMS AND SPECIAL FUNCTIONS, VOLUME: 11, ISSUE: 3, PUBLISHED: 2001
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
70
TITLE: Probability of collision of aircraft with dissimilar position errors
AUTHORS: Campos, LMBC ;
SOURCE: JOURNAL OF AIRCRAFT, VOLUME: 38, ISSUE: 4, PUBLISHED: 2001
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
Page 7 of 12. Total results: 117.